Post-liver transplant

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

siloamsandy
Regular Member


Date Joined Mar 2010
Total Posts : 46
   Posted 8/11/2010 9:28 PM (GMT -6)   
Was wondering if anyone has had restless-leg type symptoms after surgery? Feet tingle and lower half of body's temperature feels like it's hot. Have to stay out from under covers most of the time and/or take cool showers late at night in order to get to sleep. Also body odor  different than before. Wondering if this is normal or not.
Thank you.
God never gives us more than we can handle.

**David**
Veteran Member


Date Joined Nov 2009
Total Posts : 2976
   Posted 8/12/2010 6:32 AM (GMT -6)   
Hi Sandy,
The tingling and body odor could very well be from your anti rejection meds. Prograf does make toes and sometimes fingers feel numb and otherwise weird. I found that my skin, which had always been normal, is now slightly oily. My belief is that, having had Hep C for 40 years, it may have always been that way, and a healthy, new liver is why I now am like that. Are you taking prograf, and if so, how much?
"No good deed goes unpunished."

siloamsandy
Regular Member


Date Joined Mar 2010
Total Posts : 46
   Posted 8/12/2010 10:20 PM (GMT -6)   

David, I take 6 mg prograf twice daily. At first, I was taking 10 mg, then it dropped to 9 mg, then to 8 to 7 to 6. My skin had always been oily, but since having hep c, it has been very dry and worse since surgery. Once in a while, my fingers will tingle. But my feet, it seems, tingle constantly. Wearing socks with my shoes make my feet very hot and then they tingle worse. I guess between all the medicine I take, one if not more could be causing all this. I know prograf could. You said that to me in a different post. At that time, my feet were tingling and my lower half was not feeling that hot. But now, it all does. Hopefully I'll get straightened out. I go next month to dr for followup. Maybe I'll get more answers about all of this. I know that I still get migraine-like headaches that put me down for a couple of days at a time. Prograf causes that too.

Thank you for answering my post and helping me.

Sandy


God never gives us more than we can handle.

**David**
Veteran Member


Date Joined Nov 2009
Total Posts : 2976
   Posted 8/13/2010 7:19 AM (GMT -6)   
Hi Sandy,
That's a high dose of Prograf, so I'm not surprised that you;re having side effects. I'm at the low end. At first they has me at 2 mg. x twice a day and now I'm down to 1 mg x twice a day. Are you taking cellcept. Some people have problems with that?
"No good deed goes unpunished."

siloamsandy
Regular Member


Date Joined Mar 2010
Total Posts : 46
   Posted 8/15/2010 1:57 AM (GMT -6)   
No, not taking cellcept. Just prograf and myfortic. But think there might be something wrong. Will be calling hospital tomorrow to talk to transplant coordinator about it. Have swelling where it recently was gone, and rising from bed or bending over causes pain in right quandrant of stomach area. Has me a tad concerned!
Sandy
God never gives us more than we can handle.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, April 17, 2014 6:29 AM (GMT -6)
There are a total of 2,103,305 posts in 233,782 threads.
View Active Threads


Who's Online
This forum has 149006 registered members. Please welcome our newest member, comereces.
350 Guest(s), 11 Registered Member(s) are currently online.  Details
ewafromwarsaw, psychedelicsim, THE HAPPY TURTLE, comereces, Mouche, gcb, UserANONYMOUS, Merrida, Texas122, BarnGurl, tap


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer